My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

You asked: what meds to take for dizziness

Read 145 Similar Questions
that may already have your answer

OR

Specialty

Organization

Results Filtered by:

Report ThisReport Question
604 Answers
1,915 Helpful Votes
17 Followers
A.
Although side-effects from Rituxan usually happen within 24 hours of its administration, one of its possible side-effects is dizziness...
Report ThisReport Question
5,093 Answers
193,904 Helpful Votes
162 Followers
A.
Dizziness treatment Dizziness is a symptom, not a disease, and treatment will be directed to the underlying cause. For example, dizziness or...
Report ThisReport Question
Parkinson's Disease
Duke Medicine
18 Answers
503 Helpful Votes
8 Followers
A.
Dizziness is extremely common in PD, and is a result of the condition itself, PD medications, and other medications. What typically happens is a...
Report ThisReport Question
395 Answers
10,258 Helpful Votes
35 Followers
A.
No specific blood pressure reading is considered too low. It always depends upon how the person is feeling and his or her general health.In your case...
Report ThisReport Question
Primary Care
5,000 Answers
29,709 Helpful Votes
405 Followers
A.
You may have a condition called MDD (Mal de Debarquement), a type of vertigo that occurs after an individual gets off a boat, usually a cruise...
Report ThisReport Question
1 Answer
2 Helpful Votes
A.
I have a fainting order aswell because of low blood pressure and I take medications to regulate it. It took a very long time with doctors, and...
Report ThisReport Question
17 Answers
91 Helpful Votes
A.
From my own experience, it could be an ear infection, a new medicine you may be taking, or fatigue.  You should go see your doc.
Report ThisReport Question
5,667 Answers
4,790 Helpful Votes
87 Followers
A.
Hi Check the side effects of the drug, it should be there, if its not get back to your doctor ASAPBut also google natural ways out of...
Report ThisReport Question
604 Answers
1,915 Helpful Votes
17 Followers
A.
Your experience could have been caused by literally dozens of conditions. Some of the possibilities include:Stroke;Transient Ischemic...
Report ThisReport Question
140 Answers
521 Helpful Votes
60 Followers
A.
Thank you for posting your question here at WebMD Answers. Your son's symptoms are too complicated to fully address here. Please keep...
Report ThisReport Question
1 Answer
1 Helpful Vote
A.
Are you on Blood pressure medications ? This might be the cause. A check in with your Doc might be in order.
Report ThisReport Question
10 Answers
56 Helpful Votes
1 Follower
A.
Was the migraine any worse that other migrianes you have had? If not did you take any abortive medications such as Imitrex? If you take Imitrex or...
Report ThisReport Question
395 Answers
10,258 Helpful Votes
35 Followers
A.
Choosing which medications to take when breast-feeding is difficult. We know there are a few medications that are unsafe for women who are breast...
Report ThisReport Question
5,667 Answers
4,790 Helpful Votes
87 Followers
A.
Hi I found this piece of info, do you think this is you.You should not receive LUPRON DEPOT if you are or may become pregnant, are breast-feeding or...